# SDR AALA20141126003

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 61,353 hours, 7,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: AMC02PA03WWC
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER SLIDE LIGHT DL33222 RECEPTACLE FOUND DAMAGED.  R & R RECEPTACLE IAW AMM 33-51-04 & WDM 33-51-41.  SYS CHECKED NORMAL.
